Vol. 3, No. 1, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Linear functionals and analytic continuation problems

Philip J. Davis and Henry Pollak

Vol. 3 (1953), No. 1, 47–72
Mathematical Subject Classification
Primary: 30.0X
Milestones
Received: 1 May 1952
Published: 1 March 1953
Authors
Philip J. Davis
Henry Pollak